MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Codes Product Quality Problem (1506); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sections with additional information as of 05-mar-2026: h6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples most likely underlying root cause: mlc-009: use error caused or contributed to event.
 
Event or Problem Description
Consumer reported complaint for the true plus single-use insulin syringes.Complaint was initially reported via e-mail then by telephone.Per the customer one of syringes has a gray glob of plastic and will not allow the needle to draw up the syringes.Customer stated he was able to use two of the syringes since then and they were fine.The package had not been open or damaged when received by the customer.Per the customer he opened the package a week before.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24196041
Report Number1000113657-2026-00027
Device Sequence Number8009699
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887(17)300415(10)NP25107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP25107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/31/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown